Good day everyone,
I am new in here, and I want to ask you for your experiences as well. I have started following Candida diet program two weeks ago. I was listening to my friends, and they were talking that this diet program is not that good, but I was reading so much about it, and I have decided to follow it.
But, after one week, I had some strange feelings, in my head, in my body. I am not so sure, what this could be, but I am really afraid of side – effects. Can you tell me are there any unwanted side – effects of Candida diet?Thank you!
There are some side – effects that we can talk about when it comes to candida diet program, if you make sure to cover all of your nutrition bases when you are following such a restrictive diet program as the Candida diet program. Yes, you can have some side – effect because of this, but they are not that negative or harmful. All you need to do is to follow this diet program as the way you should, and when you meet some side effects, you should not quit this one.
It is restrictive, but I am sure that you can do it,
Good luck darling!
Unfortunately, there are some side –effects. I would not like to call in negative, but they are unwanted, that is for sure! My wife was following candida diet. First, it was really, really hard because this diet program is so restrictive, and she was struggling so hard to follow it at least two months. She did it! But, in second and third week of this diet program, she had such a bad side – effects, she was throwing up all the time.
But, don’t worry, that will pass very soon.
Be strong at this process.
Good luck! Best wishes!